MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Codes Mechanical Jam (2983); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that during a case, the trusystem 7000 table was moving up, the table made a loud sound and no functions were availale after that.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Additional Manufacturer Narrative
The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.Upon inspection, baxter service technician determined that the high low drive malfunction was due to a broken spindle and a defective high-low drive mechanism.Baxter service technician replaced the high-low drivetrain on the table, set high-low limits and a software update was set.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a table with no function were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23645758
Report Number3007143268-2025-00089
Device Sequence Number10122797
Product Code GDC
UDI-Device Identifier00887761967526
UDI-Public(01)00887761967526(11)230726
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1604788
Device Catalogue Number1604788
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown